# SDR DHL99708011

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 FLOORBEAM CORRODED ON UPPER CHORD FLANGE RBL 30.  CUT OUT DAMAGED AREA FROM RBL 24 TO RBL 68.  INSTALLED FLOORBEAM PER SRM 53-10-8.
